JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • SOFT WS-ALGEBRAS
  • Park, Chul-Hwan ; Jun, Young-Bae ; Ozturk, Mehmet Ali ;
  • Communications of the Korean Mathematical Society, volume 23, issue 3, 2008, Pages 313~324
  • DOI : 10.4134/CKMS.2008.23.3.313
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • ON WEAK ARMENDARIZ IDEALS
  • Hashemi, Ebrahim ;
  • Communications of the Korean Mathematical Society, volume 23, issue 3, 2008, Pages 333~342
  • DOI : 10.4134/CKMS.2008.23.3.333
  • Abstract(view)
PDF Download(new window)
5
  • TETRAGONAL MODULAR CURVES X1(M, N)
  • Jeon, Dae-Yeol ;
  • Communications of the Korean Mathematical Society, volume 23, issue 3, 2008, Pages 343~348
  • DOI : 10.4134/CKMS.2008.23.3.343
  • Abstract(view)
PDF Download(new window)
6
  • ON THE (n, k)-TH CATALAN NUMBERS
  • Kim, Dong-Seok ;
  • Communications of the Korean Mathematical Society, volume 23, issue 3, 2008, Pages 349~356
  • DOI : 10.4134/CKMS.2008.23.3.349
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • ON QUASI EINSTEIN MANIFOLDS
  • De, Uday Chand ; De, Biman Kanti ;
  • Communications of the Korean Mathematical Society, volume 23, issue 3, 2008, Pages 413~420
  • DOI : 10.4134/CKMS.2008.23.3.413
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • ON HOMOMORPHISMS ON CSASZAR FRAMES
  • Chung, Se-Hwa ;
  • Communications of the Korean Mathematical Society, volume 23, issue 3, 2008, Pages 453~459
  • DOI : 10.4134/CKMS.2008.23.3.453
  • Abstract(view)
PDF Download(new window)